# SDR CA960923016

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-44C
- Engine: Pwa JT8D7B
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Seal
- Part number: 1439
- Condition: Worn
- Location: Nr 6 Le Slat
- Part time: 11,592 hours
- Component: Decoto, 269002913
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND OBSERVED SEAPAGE AT #6 LEADING EDGE SLAT, BEYOND LIMITS  ACTUATOR REPLACED
